Alert archive / Georgia / Wind Advisories in 2013
Wind Advisory 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Apr 21, 2013, 7:17 PM EDT for Camden County, Glynn County, Georgia. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2013, 7:17 PM EDT (23:17 UTC)
- Expired
- Apr 22, 2013, 3:31 AM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998 WWUS72 KJAX 212317 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 717 PM EDT SUN APR 21 2013 GAZ154-166-220730- /O.CAN.KJAX.LW.Y.0018.000000T0000Z-130423T0000Z/ /O.NEW.KJAX.WI.Y.0006.130421T2317Z-130422T1000Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 717 PM EDT SUN APR 21 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. * TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH MONDAY ALONG THE ATLANTIC COAST AND THE ADJACENT INLAND WATERWAYS INCLUDING THE ST. JOHNS RIVER BASIN. * WINDS...NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...STRONG WINDS COULD BRING DOWN SMALL TREES...TREE LIMBS AND POWER LINES AND COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. && $$ FLZ024-025-032-033-037-038-GAZ153-165-220730- /O.CON.KJAX.LW.Y.0018.000000T0000Z-130423T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN- INLAND CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... WOODBINE 717 PM EDT SUN APR 21 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * TIMING...WINDY CONDITIONS WILL CONTINUE THROUGH MONDAY ALONG THE ATLANTIC COAST AND THE ADJACENT INLAND WATERWAYS INCLUDING THE ST. JOHNS RIVER BASIN. * WINDS...NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ NELSON
1 follow-up statement
496 WWUS72 KJAX 220731 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 331 AM EDT MON APR 22 2013 GAZ154-166-230000- /O.CAN.KJAX.WI.Y.0006.000000T0000Z-130422T1000Z/ /O.EXA.KJAX.LW.Y.0018.000000T0000Z-130423T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 331 AM EDT MON APR 22 2013 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...WINDY CONDITIONS WILL CONTINUE TODAY ALONG THE ATLANTIC COAST AND OVER THE ADJACENT INLAND WATERWAYS. * WINDS...NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS...STRONG WINDS COULD BRING DOWN SMALL TREES...TREE LIMBS AND POWER LINES AND COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY ON BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ024-025-032-033-037-038-GAZ153-165-230000- /O.CON.KJAX.LW.Y.0018.000000T0000Z-130423T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-INLAND GLYNN- INLAND CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... WOODBINE 331 AM EDT MON APR 22 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * TIMING...WINDY CONDITIONS WILL CONTINUE TODAY ALONG THE ATLANTIC COAST AND OVER THE ADJACENT INLAND WATERWAYS INCLUDING THE ST. JOHNS RIVER BASIN. * WINDS...NORTHEAST WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ ENYEDI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Apr 21, 5:55 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Apr 21, 5:55 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT SUN APR 21 2013
.UPDATE...
ISSUED UPDATES TO THE FORECAST GRIDS TO INCREASE POPS FOR MOST OF
NORTHEAST FL AS GULF OF MEXICO SHORTWAVE ENHANCES ISENTROPIC
ASCENT AND RAINFALL COVERAGE THIS EVENING. WENT WITH LIKELY POPS
AND ADDED IN ISOLATED THUNDER FOR ALL AREAS EAST AND SOUTHEAST OF
LAKE CITY...WITH CHANCE POPS FOR THE NORTHERN SUWANNEE VALLEY AND
MOST OF SOUTHEAST GA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN
THESE AREAS THIS EVENING. OUR LOCAL PRESSURE GRADIENT CONTINUES TO
TIGHTEN...WITH WIND GUSTS TO NEAR 40 MPH REPORTED ALONG PORTIONS
OF THE SOUTHEAST GA COAST LATE THIS AFTERNOON. A WIND ADVISORY MAY
BE REQUIRED FOR COASTAL GLYNN AND CAMDEN COUNTIES OVERNIGHT IF
CURRENT TRENDS CONTINUE. GALE FORCE WIND GUSTS (34 KT OR 39 MPH)
CAN BE EXPECTED IN THE GA COASTAL WATERS THROUGH AT LEAST MONDAY
AS THE INVERTED TROUGH OVER THE BAHAMAS AND THE GULF STREAM
SHARPENS AND STRONG RIDGING OVER NEW ENGLAND KEEPS A VERY TIGHT
GRADIENT IN PLACE. A LAKE WIND ADVISORY CONTINUES INTO MONDAY
EVENING FOR THE COASTAL COUNTIES OF NORTHEAST FL...INCLUDING CLAY
AND PUTNAM COUNTIES...AND COASTAL SOUTHEAST GA. MIN TEMPS WILL
RANGE FROM THE MID 50S NORTH TO LOW 60S SOUTH.
.PREVIOUS DISCUSSION...
MONDAY... LOCAL NOR'EASTER CONDITIONS IN FULL FORCE AS GUSTY
NORTHEAST WINDS ALONG THE COASTAL COUNTIES AT 20-25 MPH WITH GUSTS
TO 30-40 MPH ARE EXPECTED AND SOLID LAKE WIND ADVISORY LEVELS ARE
EXPECTED...JUST BELOW WIND ADVISORY CRITERIA...ALTHOUGH A FEW WIND
GUSTS OVER 40 MPH NOT OUT OF THE QUESTION. SCATTERED SHOWERS WILL
CONTINUE ALONG THE COAST AND OVER NE FL WITH AN ISOLATED TSTM
POSSIBLE AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN SOME OF
THE STATIONARY BANDS MAINLY DURING THE MORNING HOURS. HIGHS WILL
GENERALLY BE IN THE UPPER 60S TO LOWER 70S ALONG THE COAST.
FURTHER INLAND BREEZY NORTHEAST FLOW AT 15-20 MPH WITH GUSTS TO
25-30 MPH ARE EXPECTED WITH ISOLATED SHOWERS AND MAX TEMPS PUSHING
INTO THE MIDDLE/UPPER 70S.
MON NIGHT...LOW PRESSURE NEAR THE CAPE CANAVERAL REGION ON MONDAY
WILL START TO SHIFT E/NE OFFSHORE MON NIGHT AND WILL CONTINUE WINDY
CONDITIONS ALONG THE COAST EXCEPT THAT RAINFALL WILL COME TO AN END
AND SHIFT OFFSHORE. SKIES WILL BECOME PARTLY CLOUDY AS SYSTEM PULLS
AWAY. MIN TEMPS WILL FALL INTO THE 50S OVER INLAND AREAS AND LOWER
60S ALONG THE COAST IN THE ONSHORE FLOW.
TUESDAY...HIGH PRESSURE WILL BUILD DOWN OVER THE FORECAST AREA FROM
THE NORTH AS LOW MOVES AWAY FROM THE REGION AND SKIES SHOULD BECOME
MOSTLY SUNNY WITH ONLY BREEZY NORTHEAST WINDS ALONG THE COAST AND
LESSER WINDS INLAND. HIGHS WILL REBOUND INTO THE LOWER/MIDDLE 70S
ALONG THE COAST AND UPPER 70S/LOWER 80S WELL INLAND.
WEDNESDAY...WEAK HIGH PRESSURE RIDGE WILL LINGER OVER THE REGION AND
EXPECT MOSTLY SUNNY SKIES AND TEMPS PUSHING MILDER INTO THE
MIDDLE/UPPER 70S ALONG THE COAST AND LOWER/MIDDLE 80S OVER WELL
INLAND AREAS AND MUCH CLOSER TO CLIMO VALUES.
&&
.LONG TERM...THURSDAY THROUGH SUNDAY...
WEAK FRONTAL BOUNDARY WILL DROP SOUTH OVER THE FORECAST AREA WITH A
SLIGHT CHANCE OF SHOWERS ON THURSDAY AND WILL CONTINUE A 15-20%
CHANCE OF AFTERNOON SHOWERS FRI-SUN AS MOISTURE LINGERS OVER THE
REGION AND WEAK BERMUDA HIGH PRESSURE RIDGE EXTENDS FROM THE WRN
ATLC ACROSS THE FORECAST AREA. HIGH TEMPS WILL BE NEAR CLIMO VALUES
IN THE LOWER TO MIDDLE 80S OVER INLAND AREAS AND UPPER 70S ALONG THE
COAST WITH DAILY SEA BREEZE FRONTS MOVING INLAND.
&&
.AVIATION...
LOW CEILINGS HAVE ALREADY BEGUN TO MOVE INTO THE AREA AND ARE
EXPECTED TO CONTINUE FOR THE REMAINDER OF THE PERIOD AT MVFR
RESTRICTIONS. GUSTY WINDS WILL CONTINUE OUT OF THE NORTHEAST AT
AROUND 15 KTS GUSTING 20 TO 25 KTS THIS AFTERNOON THEN DECREASING
SHORTLY AFTER SUNSET. SHOWERS HAVE BEGUN TO DEVELOP OVER OUR
SOUTHERN COUNTIES AND ALONG THE COAST SO HAVE INCLUDED VCSH AT JAX
AND CRG WITH PREVAILING SHOWERS AFTER 21Z AT GNV. OTHER SITES HAVE
VCSH MOVING IN OVERNIGHT. NORTHEASTERLY WINDS WILL PICK UP AGAIN
TOMORROW MORNING...SIMILAR TO TODAY.
&&
.MARINE...
FULL BLOWN LOCAL NOR'EASTER EVENT WILL CONTINUE ON MONDAY WITH
OCCASIONAL GUSTS TO GALE FORCE AT TIMES THEN WILL SLOWLY SUBSIDE ON
TUESDAY WITH HEADLINES DROPPING OFF DURING THE DAY. SEAS AS HIGH AS
8-11 FEET MONDAY WILL SUBSIDE SLOWLY MON NIGHT/TUE. CONDITIONS
REMAIN HEADLINE FREE WED/THU WITH A POTENTIAL NORTHEAST SURGE BEHIND
NEXT WEAK FRONTAL PASSAGE ON FRIDAY.
RIP CURRENTS: HIGH RISK WILL CONTINUE INTO TUESDAY.
SURF ZONE: TIDAL DEPARTURES ARE RUNNING ABOUT A HALF A FOOT ABOVE
NORMAL AND SHOULD REACH 1 FOOT ABOVE NORMAL DURING TONIGHTS AND
MONDAYS HIGH TIDE CYCLE. EVEN WITH THIS SCENARIO HIGH TIDES SHOULD
REMAIN BELOW MINOR COASTAL FLOODING LEVELS. ROUGH SURF IN THE 4-6 FT
RANGE WILL PRODUCE MINOR BEACH EROSION...AND BREAKERS WILL HAVE A
CHANCE TO REACH THE HIGH SURF CRITERIA OF 7 FT ON MONDAY...BUT NOT
ENOUGH CONFIDENCE TO ISSUE A HIGH SURF ADVISORY WITH THIS PACKAGE.
.PRELIMINARY POINT TEMPS/POPS...
AMG 55 73 49 78 / 20 10 0 0
SSI 59 68 57 71 / 50 30 10 10
JAX 59 72 53 76 / 60 30 10 10
SGJ 65 73 61 74 / 70 40 20 10
GNV 61 77 55 81 / 70 30 10 0
OCF 63 79 57 83 / 70 30 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR CLAY-DUVAL-FLAGLER-
NASSAU-PUTNAM-ST JOHNS.
HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT MONDAY FOR COASTAL CAMDEN-
COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 3 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
NELSON/TRABERT/MCALLISTERHazardous weather outlook, Apr 21, 2:38 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 238 PM EDT SUN APR 21 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-220850- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 238 PM EDT SUN APR 21 2013 ...LAKE WIND ADVISORY FOR THE COAST AND ST JOHNS RIVER BASIN... ...HIGH RISK OF RIP CURRENTS... ...SMALL CRAFT ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... STRONG ONSHORE FLOW WILL CONTINUE AS HIGH PRESSURE STRENGTHENS NORTH OF THE AREA AND LOW PRESSURE DEVELOPS NEAR THE BAHAMAS. A LAKE WIND ADVISORY IS IN EFFECT FOR THE ST JOHNS RIVER BASIN TODAY AND ALONG THE ATLANTIC COAST THROUGH THE NIGHT...AND A HIGH RISK OF RIP CURRENTS IS EXPECTED. WINDS AND SEAS WILL ALSO INCREASE OVER THE ADJACENT COASTAL WATERS...AND SMALL CRAFT ADVISORIES ARE IN EFFECT. SHOWER ACTIVITY WILL PROGRESSIVELY INCREASE FROM THE SOUTH TODAY...BECOMING NUMEROUS SOUTH OF INTERSTATE 10 THIS EVENING. THERE IS A CHANCE OF EMBEDDED THUNDERSTORMS LATE THIS AFTERNOON THROUGH THIS EVENING GENERALLY SOUTH OF A GAINESVILLE TO ST AUGUSTINE LINE. THE MAIN CONVECTIVE THREATS WILL BE GUSTY WINDS AND LOCALLY HEAVY RAINFALL IN TRAINING SHOWERS AND THUNDERSTORMS MAINLY SOUTH OF A LINE FROM GAINESVILLE TO ST. AUGUSTINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... WINDY CONDITIONS WILL CONTINUE ALONG THE COAST ON MONDAY AND A LAKE WIND ADVISORY IS IN EFFECT FOR THE COASTAL COUNTIES. PERSISTENT ONSHORE WINDS WILL CREATE DANGEROUS MARINE CONDITIONS THROUGH MIDWEEK...INCLUDING DANGEROUS RIP CURRENTS...ELEVATED BREAKERS...AND THE POSSIBILITY OF MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JDS/KG
In the hours before
Local storm report, Apr 21, 5:12 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT SUN APR 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM NON-TSTM WND GST JEKYLL ISLAND 31.04N 81.42W
04/21/2013 M41 MPH GLYNN GA MESONET
THE WEATHERFLOW SENSOR ON JEKYLL ISLAND REPORTED A
SUSTAINED NORTHEAST WIND OF 29 MPH WITH A GUST TO 41 MPH.
&&
NELSONLocal storm report, Apr 21, 6:42 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 PM EDT SUN APR 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM NON-TSTM WND GST JEKYLL ISLAND 31.04N 81.42W
04/21/2013 M42 MPH GLYNN GA MESONET
THE WEATHERFLOW SENSOR ON JEKYLL ISLAND MEASURED A
SUSTAINED NORTHEAST WIND OF 29 MPH WITH A PEAK GUST TO 42
MPH.
&&
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:16 AM EDT | Lake Wind Advisory | JAX | Camden, Glynn | 42 hr |
| Apr 21, 3:54 AM EDT | Rip Current Statement | JAX | Camden, Glynn | 64 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.